# SDR RRXA95006

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 25-35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN CORROSION AT Y= 25 AND Y= 35 BETWEEN LONGERONS 33 AND 36.  REPAIRED SKIN DAMAGE BY DOUBLER REPAIR IAW SKA 95251-3 AND TREATED AREA IAW SRM 51-1-8.
